# SDR DALA2024013101409

- Difficulty date: January 28, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,424 hours, 39,978 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat Row 2c
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3235 DISC: O2 MASKS DROPPED ON TAKEOFF SEATS 2C + 2C. C/A: INSPECTED AND STOWED IAW A320 AMM 35-21. (LP: 5438814)
